Search


 
Issue Title
 
Vol 45, No 2 (June 2015) Curved squeezing of unbounded domains and tail estimates Abstract  Full Text
Krzysztof P. Rybakowski
 
Vol 50, No 2 (December 2017) A note on Conley index and some parabolic problems with locally large diffusion Abstract  PREVIEW  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 48, No 1 (September 2016) Generalized topological transition matrix Abstract  PREVIEW  FULL TEXT
Robert Franzosa, Ketty A. de Rezende, Ewerton R. Vieira
 
Vol 40, No 1 (September 2012) On convergence and compactness in parabolic problems with globally large diffusion and nonlinear boundary conditions Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 46, No 1 (September 2015) Index 1 fixed points of orientation reversing planar homeomorphisms Abstract  Full Text
José M. Salazar, Francisco Romero Ruiz del Portal
 
Vol 35, No 1 (March 2010) Conley index and homology index braids in singular perturbation problems without uniqueness of solutions Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 38, No 2 (December 2011) On curved squeezing and Conley index Abstract  FULL TEXT
Krzysztof P. Rybakowski
 
Vol 37, No 1 (March 2011) Localized singularities and the Conley index Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 39, No 2 (June 2012) The Conley index over a phase space for flows Abstract  FULL TEXT
Jacek Szybowski
 
Online First Articles On spectral convergence for some parabolic problems with locally large diffusion Abstract  PREVIEW  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 42, No 1 (September 2013) Conley index at infinity Abstract  FULL TEXT
Juliette Hell
 
Vol 35, No 1 (March 2010) Traveling front solutions in nonlinear diffusion degenerate Fisher-KPP and Nagumo equations via the Conley index Abstract  FULL TEXT
Fatiha El Adnani, Hamad Talibi Alaoui
 
Vol 7, No 1 (March 1996) The Conley index and the critical groups via an extension of Gromoll-Meyer theory Abstract  FULL TEXT
Kung Ching Chang, N. Ghoussoub
 
Vol 38, No 2 (December 2011) Conley index of isolated equilibria Abstract  FULL TEXT
Martin Kell
 
Vol 38, No 1 (September 2011) On homotopy Conley index for multivalued flows in Hilbert spaces Abstract  FULL TEXT
Zdzisław Dzedzej, Grzegorz Gabor
 
Vol 32, No 2 (December 2008) On the suspension isomorphism for index braids in a singular perturbation problem Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 34, No 2 (December 2009) Poincaré-Hopf type formulas on convex sets of Banach spaces Abstract  FULL TEXT
Thomas Bartsch, E. Norman Dancer
 
Vol 7, No 1 (March 1996) Nontrivial solutions for asymptotically linear variational inequalities Abstract  FULL TEXT
Claudio Saccon
 
Vol 23, No 1 (March 2004) Multiple periodic solutions of asymptotically linear Hamiltonian systems via Conley index theory Abstract  FULL TEXT
Guihua Fei
 
Vol 28, No 2 (December 2006) The suspension isomorphism for homology index braids Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 29, No 1 (March 2007) Conley index over the base morphism for multivalued discrete dynamical systems Abstract  FULL TEXT
Kinga Stolot
 
Vol 29, No 1 (March 2007) The suspension isomorphism for cohomology index braids Abstract  FULL TEXT
Krzysztof P. Rybakowski
 
Vol 31, No 1 (March 2008) A proof of the continuation property of the Conley index over a phase space Abstract  FULL TEXT
Jacek Szybowski
 
Vol 17, No 2 (June 2001) Existence of travelling wave solutions for reaction-diffusion-convection systems via the Conley index theory Abstract  FULL TEXT
Bogdan Kaźmierczak
 
Vol 32, No 2 (December 2008) On the cohomology of an isolating block and its invariant part Abstract  FULL TEXT
Anna Gierzkiewicz, Klaudiusz Wójcik
 
Vol 18, No 2 (December 2001) Morse decompositions in the absence of uniqueness Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 33, No 1 (March 2009) Conley index in Hilbert spaces and the Leray-Schauder degree Abstract  FULL TEXT
Marcin Styborski
 
Vol 44, No 2 (December 2014) Connection matrices for Morse-Bott flows Abstract  FULL TEXT
Dahisy V. de S. Lima, Ketty A. de Rezende
 
Vol 22, No 2 (December 2003) Conley index continuation for singularly perturbed hyperbolic equations Abstract  FULL TEXT
Krzysztof P. Rybakowski
 
Vol 43, No 1 (March 2014) Conley index orientations Abstract  FULL TEXT
Axel Jänig
 
Vol 25, No 1 (March 2005) The Conley index and spectral sequences Abstract  FULL TEXT
Piotr Bartłomiejczyk
 
Vol 10, No 1 (September 1997) Connected simple systems and the Conley functor Abstract  FULL TEXT
Tomasz Kaczyński, Marian Mrozek
 
Vol 28, No 2 (December 2006) Singular boundary value problems via the Conley index Abstract  FULL TEXT
Tomáš Gedeon, Konstantin Mischaikow
 
Vol 11, No 1 (March 1998) Multiplicity of bifurcation points for variational inequalities via Conley index Abstract  FULL TEXT
Claudio Saccon
 
Vol 13, No 2 (June 1999) Computer assisted method for proving existence of periodic orbits Abstract  FULL TEXT
Paweł Pilarczyk
 
Vol 14, No 1 (September 1999) Effect of the domain geometry on the existence of multipeak solutions for an elliptic problem Abstract  FULL TEXT
E. Norman Dancer, Shusen Yan
 
Vol 16, No 2 (December 2000) Conley index continuation and thin domain problems Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
1 - 37 of 37 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism